MathSciNet Relay Station
MathSciNet bibliographic data
MR1607752 57M25 (53A05)
Gluck, Herman; Pan, Liu-Hua Embedding and knotting of positive curvature surfaces in $3$-space. Topology 37 (1998), no. 4, 851–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement